# SDR A6WA201240030

- Difficulty date: November 28, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE UNDER EACH OTBD ENDS OF MLG FWD FAIRING HAVE CHAFING DAMAGE.  REPAIRED DAMAGE IAW REO 601R-57-21-880.
